# SDR COMA9630066

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Malfunctioned
- Location: Avionics
- Part time: 19,989 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR VALVE LIGHT STAYS ON WITH SWITCH IN OFF POSITION.  REPLACED THE WARNING ELECTRONIC UNIT.
